# SDR GLBA20030723

- Difficulty date: September 20, 2004
- Submitted: September 27, 2004
- Operation: Air carrier
- Aircraft: N169GL
- Make and model: Beech 1900D
- Aircraft serial: UE169
- Aircraft time: 17,390 hours, 22,596 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1013880167
- Condition: Leaking
- Location: Hyd System
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WILL NOT EXTEND, MANUALLY EXTENDED, FOUND BAD HYD LINE.  REMOVED AND REPLACED, OPS CK GOOD.
